# SDR 9508203214

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Engine: Cfmint CFM565A1
- System (JASC): 7932 · Engine Oil Quantity
- Part: Connector
- Condition: Loose
- Location: Nr 1 Oil Qty Ind
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, THE NR 1 OIL QUANTITY INDICATION DROPPED TO 1.5.  THE CIRCUIT BREAKER WAS RESET, BUT INDICATION STAYED THE SAME.  THE PRESSURE PROCEEDED TO FLUCTUATE AND THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT DIVERTED TO ORD WHERE AN UNEVENTFUL LANDING WAS MADE.  THE OIL QUANTITY CANNON CONNECTOR PLUG WAS CLEANED AND SECURED AND NO ADDITIONAL PRESSURE FLUCTUATION WAS NOTED.
